MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 23X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 23X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305762
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device expiration date: unknown.The reported lot# 9267472 was not found for the catalog number.Device manufacture date: unknown.Investigation summary: no photo/ sample were returned for investigation.Root cause could not be determined.The complaint will be re-opened and re-investigated if the sample is returned.Investigation conclusion: unable to confirm the customer experience as no photo/ sample was returned for investigation.Root cause description: no photo/ sample were returned for investigation.Root cause could not be determined.
 
Event or Problem Description
It was reported that a safety mechanism failure occurred during use with a needle eclipse 23x1 rb.The following information was provided by the initial reporter, "the safety guard on the needle had broken when the nurse attempted to push the safety guard down over the needle, resulting in the stick.The plastic of the safety guard broke at the base of the needle where the guard hinges with the needle." no medical intervention was reported.

Brand Name
NEEDLE ECLIPSE 23X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9861834
Report Number8041187-2020-00158
Device Sequence Number3307894
Product Code FMI
UDI-Device Identifier30382903057628
UDI-Public30382903057628
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305762
Device Catalogue Number305762
Device Lot NumberSEE. H.10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;